# SDR CALA2023071202235

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 69,493 hours, 24,263 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 7377899ERMLGCARB
- Part serial: K338C20641
- Condition: Damaged
- Location: #3 Mlg
- Part time: 2,101 hours, 878 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#3 MLG TIRE CAME APART ON LANDING.REPLACED THE #3 MAIN WHEEL ASSY IN REFERENCE TO AMM TASK FOR BURST TIRE CONDITIONAL INSPECTION. PARTS USED: 32-45-11-000-801 AND TASK 32-45-11-400-801. INSPECTED BRAKE ASSY 60-3249-9-0002,QTY :1 AND AXLE WITH NO DAMAGE NOTED. VERIFIED CORRECT TIRE PRESSURE IN ROTABLE PARTS CHANGE WAS INDICATED - TT # 1708905  SN OFF 2316 REFERENCE TO AMM 12-15-51-780-801. ACP TIRE TREAD LOSS OR TIRE BURST REF AMM 05-51-54-210-801, ACP LAP INSPECTION, AILERON INSPECTIONS , SPOILER INSPECTIONS, UDDER, HORIZONTAL STAB AND ELEVATOR INSPECTIONS REF 5-51-54-210-801, OPERATED ALL FLIGHT CONTROLS , CHECKED CABLE ROUTING AND WHEEL WELL INSPECTION FOR DAMAGE. FOUND OK.
